# SDR AALA201707129013

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,403 hours, 4,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F10001903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEAD CABIN EMERGENCY LIGHT BETWEEN 3F AND 3H INOP.  REVERSED POLARITY. OPS CHECKED GOOD.
